Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 12 found articles
 
 
  Maximization of the Ratio of Two Convex Quadratic Functions over a Polytope
 
 
Title: Maximization of the Ratio of Two Convex Quadratic Functions over a Polytope
Author: Gotoh, Jun-Ya
Konno, Hiroshi
Appeared in: Computational optimization and applications
Paging: Volume 20 (2001) nr. 1 pages 43-60
Year: 2001
Contents:
Publisher: Kluwer Academic Publishers, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands